# SDR IPXA2016042602627

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 28,088 hours, 14,412 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AIRSPEED BECAME UNRELIABLE EICAS MESSAGE RATIO RATIO MACH SPEED TRIM A\S UNRELIABLE MESSAGES SHORT FINAL.  WINDSHEAR WARNING F/O AIRSPEED BECAME UNRELIABLE ON SHORT FINAL.  FOUND DEBRI ON CAPTAINS F/O AND AUX PITOT TUBES FLUSH THE PITOT STATIC SYS IAW MM 34-11-00-173-009, CLEAR MESSAGE IAW FIM 31-41-00-815-811.
